Alert archive / Mississippi / Flash Flood Warnings in 2024
Flash Flood Warning 101, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at Dec 27, 2024, 8:24 PM CST for Harrison County, Jackson County, Mississippi. It was in force for 4 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 27, 2024, 8:24 PM CST (02:24 UTC)
- Expired
- Dec 28, 2024, 12:30 AM CST
- In force
- 4 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Harrison County, MS, Jackson County, MS
The radar
The Mobile radar (KMOB), 65 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 27, 10:15 PM CST | FLASH FLOOD | 3 N Saint Martin, MS | Vehicles stuck in flood waters on Jean Street near the intersection of McClellan Road, people trapped and needing rescue. |
| Dec 27, 10:15 PM CST | FLASH FLOOD | 3 N Saint Martin, MS | Vehicles stuck in flood waters on Jean Street near the intersection of McClellan Road, people trapped and needing rescue. |
| Dec 27, 11:00 PM CST | FLASH FLOOD | 6 Wsw Vancleave, MS | Law enforcement reported water over Seaman Road near Bloomfield Road. Completely impassable for low profile vehicles. |
| Dec 27, 11:00 PM CST | FLASH FLOOD | 6 Wsw Vancleave, MS | Law enforcement reported water over Seaman Road near Bloomfield Road. Completely impassable for low profile vehicles. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 111 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 2.4 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1057 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 747 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.3
The text
As transmitted.
028
WGUS54 KLIX 280224
FFWLIX
MSC047-059-280530-
/O.NEW.KLIX.FF.W.0101.241228T0224Z-241228T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
824 PM CST Fri Dec 27 2024
The National Weather Service in New Orleans has issued a
* Flash Flood Warning for...
East Central Harrison County in southern Mississippi...
Northwestern Jackson County in southern Mississippi...
* Until 1130 PM CST.
* At 824 PM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Biloxi, Ocean Springs, St. Martin, D'iberville, Latimer, Gulf
Hills and Vancleave.
This includes the following Interstates...
Interstate 10 in Mississippi between mile markers 40 and 52.
Interstate 110 in Mississippi between mile markers 3 and 4.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3043 8892 3043 8893 3043 8900 3049 8901
3060 8886 3071 8869 3060 8864 3042 8884
3042 8885 3043 8885 3042 8888 3043 8890
3043 8891
FLASH FLOOD...RADAR INDICATED
$$
TJS2 follow-up statements
154
WGUS74 KLIX 280358
FFSLIX
Flash Flood Statement
National Weather Service New Orleans LA
958 PM CST Fri Dec 27 2024
MSC047-059-280530-
/O.CON.KLIX.FF.W.0101.000000T0000Z-241228T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Harrison MS-Jackson MS-
958 PM CST Fri Dec 27 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CST THIS
EVENING FOR EAST CENTRAL HARRISON AND WEST CENTRAL JACKSON
COUNTIES...
At 958 PM CST, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 4 and 7 inches of rain have
fallen. Additional rainfall amounts up to 1 inch are possible in the
warned area. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
St. Martin, D'iberville, Latimer and Gulf Hills.
This includes the following Interstates...
Interstate 10 in Mississippi between mile markers 40 and 52.
Interstate 110 in Mississippi between mile markers 3 and 4.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3049 8901 3060 8886 3049 8886 3047 8878
3042 8884 3042 8885 3043 8885 3042 8888
3043 8893 3043 8900
FLASH FLOOD...RADAR INDICATED
$$
TJS686
WGUS54 KLIX 280522
FFWLIX
MSC047-059-280630-
/O.EXT.KLIX.FF.W.0101.000000T0000Z-241228T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
1122 PM CST Fri Dec 27 2024
The National Weather Service in New Orleans has extended the
* Flash Flood Warning for...
East Central Harrison County in southern Mississippi...
West Central Jackson County in southern Mississippi...
* Until 1230 AM CST.
* At 1122 PM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 4 and 7 inches of rain
have fallen. Additional rainfall amounts up to 1 inch are possible
in the warned area. Flash flooding is ongoing in Latimer.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
St. Martin, D'iberville, Latimer and Gulf Hills.
This includes the following Interstates...
Interstate 10 in Mississippi between mile markers 40 and 52.
Interstate 110 in Mississippi between mile markers 3 and 4.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3049 8901 3060 8886 3049 8886 3047 8878
3042 8884 3042 8885 3043 8885 3042 8888
3043 8893 3043 8900
FLASH FLOOD...RADAR INDICATED
$$
TJSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Dec 27, 5:59 PM CST, 2 hours 25 minutes earlier.
Area forecast discussion, Dec 27, 5:59 PM CST, 2 hours 25 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
559 PM CST Fri Dec 27 2024
...New AVIATION...
.SHORT TERM...
(This evening through Saturday night)
Issued at 258 PM CST Fri Dec 27 2024
Showers and storms have developed recently mainly across the I-59
corridor in response to a confluence band. Although those showers
and storms will have plenty of instability to work with (1500 j/kg
MLCAPE), low-level shear and departing dynamics will keep those
storms at bay under severe limits. Expect that activity to slowly
move to the east throughout the evening as hat system ejects to
the north. Overnight tonight, we'll see dense fog out ahead of our
more potent system as it pulls in moist air at the surface.
Saturday will be the more impactful day in terms of severe
weather with an Enhanced Risk (level 3 out of 5). The shortwave
associated with the severe weather is currently over the Central
Great Basin region. That trough is expected to dig across the
southern plains tonight before transitioning to neutral tilt over
Texas. There is some subtle differences one exactly where the
shortwave will transition with one camp (HRRR/RAP/GFS) having the
ejection occur farther north across east-central Texas, while the
other camp (Euro/NAM) have the ejection slightly farther south
across SE Texas. A further south solution would be more active for
us, while a more northern solution would place the best severe
conditions north of our area. I'd expect somewhere in between,
maybe a slight lean to the northern solution.
Most of the CAMs suggest shower and storm development by mid-
morning tomorrow right as the trough is transitioning over the
southern plains in the warm-air advection regime. Due to the main
forcing of the trough being displaced from this activity, not
expecting that development to grow into severe storms, but if they
do, that could help cut off storms to the north. However, since
the expectation is that they will remain light, all it will do is
slightly work over the environment while leaving the moisture to
advect northward with the low-level jet.
Regardless of the exact place of the ejection, a stout low-level
jet (LLJ) in excess of 50kt is expected to develop shortly after
noon in response to the deepening low pressure system in
association with the shortwave. This LLJ has actually been
trending stronger as of the 18z runs, which that will only help to
increase the wind shear during the afternoon and evening
tomorrow. The LLJ is mainly expect to intensify to peak intensity
during the evening where 0-1 and 0-3km SRH is expected to be in
the 250-350 range for each. That, coupled with the long hodograph
support significant, long-tracked tornadoes mainly north of the
I-12 corridor. The deep-layer shear vector is largely
perpendicular to the initiating confluence boundaries, so I'd
expect the main mode to be cellular until the front comes through
where the forcing would cause it to be linear.
In terms of thermos, that will not be an issue as this system will
be advecting upper 70s temps and low 70s dewpoints across the
area. We've honestly been primed for the last few days from
multiple shortwaves. This will cause SBCAPE to be in the 1500-2000
j/kg range which is more than enough for this time of year. Not to
mention 3CAPE will be in the 125-150 j/kg range.
So, given the more northern trough and less deep morning
convection, the best parameters and dynamics for our area is
across the Florida parishes and SW MS during the late afternoon
and evening timeframe. If consistency and the gradual uptick in
parameters continues, an upgrade could be possible, but given the
uncertainty, the current risk seems best suited.
It's possible that severe convection will be ongoing through the
overnight hours, but it'll be losing dynamics and heating, so
expect those to be waning the farther overnight it gets.
&&
.LONG TERM...
(Sunday through Thursday night)
Issued at 258 PM CST Fri Dec 27 2024
The main cold front is expected to sweep through the area on
Sunday morning, clearing out any leftover storms out ahead of it.
Surface high pressure and zonal flow comes over the area in the
wake of the front, so expect fairly benign weather Sunday and
Monday.
Medium-range ensemble clustering seems to agree that the next
shortwave will make its way across the central CONUS on Tuesday.
This will cause another reinforcing cold front to come down to our
area. Ahead of the front, PW of 1 inch is expected to be in place.
That is almost exactly average for that day (1.04), so mainly
isolated showers will be expected along and ahead of the front.
Behind it, another surface high and dry air will bring back benign
conditions to ring in 2025.
&&
.AVIATION...
(00Z TAFS)
Issued at 553 PM CST Fri Dec 27 2024
Stubborn band of convection in vicinity of KASD and KGPT should
eventually wind down over the next couple of hours. During the
overnight hours, expect dense fog to develop at most or all
terminals as winds decouple. IFR or lower ceilings and
visibilities will be common with conditions near or below field
minima expected. Improvement to MVFR probably won't occur until
15z or later on Saturday morning. Widespread threat of TSRA on
Saturday likely to be mainly during the afternoon hours, with
potential for severe storms. Confidence in exact timing is
somewhat limited at this time, but should be refined in later
packages.
&&
.MARINE...
Issued at 258 PM CST Fri Dec 27 2024
Moderate onshore flow will persist ahead of this incoming system
through Saturday night. Periods of showers and storms are expected
during that time, mainly for the lakes and sounds as well as the
near-shore waters. Fog development seems likely as well tonight
due to the moist onshore flow. The main front is expected to come
through on Sunday, but since the front is weak, advisory criteria
is not expected. We remain in a benign pattern until Tuesday when
another front looks to come through the area.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 62 73 54 68 / 20 90 90 0
BTR 66 80 58 72 / 20 90 90 0
ASD 64 77 58 72 / 30 60 90 0
MSY 65 78 59 72 / 20 60 90 0
GPT 62 72 60 70 / 40 50 90 0
PQL 63 78 60 75 / 50 60 100 10
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Dense Fog Advisory until 10 AM CST Saturday for LAZ034>037-039-
046>048-056>060-064>071-076>090.
GM...Dense Fog Advisory until 10 AM CST Saturday for GMZ530-532-534-
536-538-550-552-555-557.
MS...Dense Fog Advisory until 10 AM CST Saturday for MSZ068>071-077-
083>088.
GM...Dense Fog Advisory until 10 AM CST Saturday for GMZ532-534-536-
538-550-552-555-557.
&&
SHORT TERM...JZ
LONG TERM....JZ
AVIATION...RW
MARINE...JZIn the hours before
Local storm report, Dec 27, 3:36 PM CST, 4 hours 48 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
336 PM CST Fri Dec 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM Marine Tstm Wind 11 SSE Pascagoula 30.21N 88.50W
12/27/2024 M40 MPH GMZ532 MS C-Man Station
PTBM6 measured a peak wind gust of 35 knots
or 40 mph from thunderstorm winds.
&&
KLGLocal storm report, Dec 27, 3:37 PM CST, 4 hours 47 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
337 PM CST Fri Dec 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 AM Marine Tstm Wind 11 SSE Pascagoula 30.21N 88.51W
12/27/2024 M53 MPH GMZ557 MS Public
PTBM6 measured a peak wind gust of 46 knots
or 53mph from thunderstorm winds.
&&
KLGSpecial weather statement, Dec 27, 4:07 PM CST, 4 hours 17 minutes before
Special Weather Statement
National Weather Service New Orleans LA
407 PM CST Fri Dec 27 2024
MSZ083-272300-
Northern Hancock MS-
407 PM CST Fri Dec 27 2024
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN HANCOCK
COUNTY THROUGH 500 PM CST
...
At 407 PM CST, Doppler radar was tracking a strong thunderstorm
capable of producing funnel clouds 7 miles northwest of Kiln, or 9
miles east of Picayune, moving east at 20 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...If a funnel cloud briefly touches down, minor damage to
outdoor objects is possible. Gusty winds could knock down
tree limbs and blow around unsecured objects.
This storm will remain over mainly rural areas of northeastern
Hancock County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors or to safe harbor and report
your sighting to the National Weather Service.
&&
LAT...LON 3062 8934 3047 8934 3047 8955 3052 8957
3052 8954 3056 8954
TIME...MOT...LOC 2207Z 258DEG 18KT 3050 8952
FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KLGSpecial weather statement, Dec 27, 7:37 PM CST, 47 minutes before
Special Weather Statement
National Weather Service New Orleans LA
737 PM CST Fri Dec 27 2024
MSZ085-088-280200-
Northern Jackson MS-Southern Jackson MS-
737 PM CST Fri Dec 27 2024
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CENTRAL JACKSON
COUNTY THROUGH 800 PM CST
...
At 736 PM CST, Doppler radar was tracking a cluster of strong
thunderstorms capable of producing funnel clouds near Vancleave, or
10 miles north of Ocean Springs, moving east at 25 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...If a funnel cloud briefly touches down, minor damage to
outdoor objects is possible. Gusty winds could knock down
tree limbs and blow around unsecured objects.
Locations impacted include...
Moss Point, Escatawpa, Wade, Vancleave, Hickory Hills, Helena, and
Gulf Hills.
This includes Interstate 10 in Mississippi between mile markers 51
and 54.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3045 8884 3062 8879 3068 8854 3046 8849
TIME...MOT...LOC 0136Z 259DEG 24KT 3056 8875
FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
TJSSpecial weather statement, Dec 27, 7:47 PM CST, 37 minutes before
Special Weather Statement
National Weather Service New Orleans LA
747 PM CST Fri Dec 27 2024
MSZ085-280215-
Northern Jackson MS-
747 PM CST Fri Dec 27 2024
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN JACKSON
COUNTY THROUGH 815 PM CST
...
At 747 PM CST, Doppler radar was tracking a strong thunderstorm
capable of producing funnel clouds near Hurley, or 12 miles northwest
of Grand Bay, moving northeast at 10 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...If a funnel cloud briefly touches down, minor damage to
outdoor objects is possible. Gusty winds could knock down
tree limbs and blow around unsecured objects.
Locations impacted include...
Hurley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors or to safe harbor and report
your sighting to the National Weather Service.
&&
LAT...LON 3061 8842 3065 8848 3074 8842 3072 8841
3062 8841
TIME...MOT...LOC 0147Z 225DEG 10KT 3065 8843
FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
TJSSpecial weather statement, Dec 27, 8:00 PM CST, 24 minutes before
Special Weather Statement
National Weather Service New Orleans LA
800 PM CST Fri Dec 27 2024
MSZ085-088-280245-
Northern Jackson MS-Southern Jackson MS-
800 PM CST Fri Dec 27 2024
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF NORTHEASTERN JACKSON
COUNTY THROUGH 845 PM CST
...
At 800 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Hurley to Big Point to near Escatawpa.
Movement was east at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Moss Point, Escatawpa, Wade, Helena, Big Point, Hurley, Hickory
Hills, and Vancleave.
This includes Interstate 10 in Mississippi near mile marker 55, and
between mile markers 74 and 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3045 8877 3060 8857 3073 8852 3074 8841
3046 8840
TIME...MOT...LOC 0200Z 259DEG 20KT 3067 8847 3059 8847 3052 8857
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
TJSThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 7:20 PM CST | Areal Flood Advisory | LIX | Harrison, Jackson | 3 hr |
| Dec 27, 7:37 PM CST | Special Weather Statement | LIX | Jackson | 23 min |
| Dec 27, 8:00 PM CST | Special Weather Statement | LIX | Jackson | 45 min |
| Dec 27, 8:58 PM CST | Areal Flood Advisory | LIX | Jackson | 3 hr |
| Dec 27, 9:54 PM CST | Flash Flood Warning | LIX | Jackson | 4 hr |
| Dec 27, 10:37 PM CST | Flash Flood Warning | LIX | Jackson | 3 hr |
| Dec 28, 1:42 AM CST | Areal Flood Advisory | LIX | Jackson | 4 hr |
| Dec 28, 6:35 AM CST | Special Weather Statement | LIX | Wilkinson | 40 min |
| Dec 28, 6:54 AM CST | Special Weather Statement | LIX | Pearl River | 21 min |
| Dec 28, 7:24 AM CST | Special Weather Statement | LIX | Amite | 51 min |
| Dec 28, 7:38 AM CST | Special Weather Statement | LIX | Wilkinson | 52 min |
| Dec 28, 7:59 AM CST | River Flood Warning | LIX | Harrison | 6 hr |
| Dec 28, 2:13 PM CST | Special Weather Statement | LIX | Wilkinson | 47 min |
| Dec 28, 2:35 PM CST | Tornado Warning | LIX | Amite, Wilkinson | 40 min |
| Dec 28, 2:49 PM CST | Special Weather Statement | LIX | Pike | 26 min |
| Dec 28, 3:17 PM CST | Special Weather Statement | LIX | Amite | 43 min |
| Dec 28, 4:27 PM CST | Tornado Warning | LIX | Amite, Pike | 48 min |
| Dec 28, 5:04 PM CST | Special Weather Statement | LIX | Amite | 56 min |
| Dec 28, 5:15 PM CST | Tornado Warning | LIX | Amite, Pike | 16 min |
| Dec 28, 5:28 PM CST | Severe Thunderstorm Warning | LIX | Amite, Wilkinson | 47 min |
| Dec 28, 5:46 PM CST | Tornado Warning | LIX | Amite, Wilkinson | 44 min |
Nearby
Flash Flood Warnings in Mississippi, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.